# SDR DALA2024042604735

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 25,660 hours, 9,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5742567) EMERGENCY LIGHTS AT FWD R/H DOOR INOP.R/R'D FWD R/H DOOR EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECKS NORMAL.
